It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: nancy

Re: nancy

[ Back to Messages ]

Message

Posted by Tina on October 08, 2000 at 12:00:36:

In Reply to: nancy posted by tina on October 06, 2000 at 15:14:16:

: Hi tina,

: I think the cytomel may be making things worst. My mood improves later in the day. My last 1/4 of cytomel was at 10:30, I'm starting to feel better but tired. I think I told you I have pernicious anemia and low iron, but that improvingwith iron pills and b-12 shots. Thanks so much for responding.. and yes.. it is fall in Maine, and one of the gloomiest rainy days offall. Everyone in maine thinks that nov and april are the worst. And emily dickenson mentions a certain slant of light. Nov. days are short ther sunlight angling down low by 2oo pm. I guess I feel alittle better that I can write that. Yes, the empty nest thing, even though I have 1 left is rough. I am an art teacher p/time and my dream was to paint with all these hours. I did get my paints out, Ive been wanting to do this for 8 months today. What are you doing with your meds? and are you feeling better? This hashi thing gets more complicated with perimenopause and all the other stuff hitting. Maybe I need a ligh t SAD. The one good thing is that I am sleeping at night. When I was on the .137 I would drop off as soon as my head hit the pillow. Thanks for more encouragement.. nancy

Hi Nancy,

When are you taking your iron pills? Not sure, but think that I heard that they can interfer with the thyroid meds if taken too close together? I'll look it up later. This week I'm trying 1 grain of Armour plus 50 mcgs. of Snythorid and I don't think that I have found the best dose yet. Think it will be something between 25-40 mcg. of Synthroid that I need to add in, which will be hard to find out because of the doses that they come in. It's so hard to cut the pill with any degree of accuracy. I sleep much better with just Armour alone but as soon as I added the synthroid back in my sleeping paterns went crazy again. I end up going to sleep by 8pm, toss all night and usually give up by 3-4am remaining awake until sometime in the afternoon when I will need a nap. I really hate that aspect of it, a nap never feels refreshing to me and before this started I never took them. Come to think of it, the sleeping problems are associated with the depression too. The antibodies that you have with hashi's don't help much either, with the rollar coaster ride they put you on while they are in the process of destroying your thyroid it can just be too much to handle. Somedays I just wish that they would complete their job so they wouldn't have anthing to attack, perhaps then a dose that works for us would be easier to find. Sorry that I sound so down and rambbeling today. Waking up in the middle of the night all week is getting to me. I hope that you will pick up those paint again very soon, sounds like this would be an almost romatic time to paint in Maine. Have you started up your school schedule yet? Working with and helping develop young minds has got to be the most gratifing profession there is. I taught for 3 months at a private school once to help out the owners and fell in love with it and the kids. They wanted me to stay on and run the school for them and I would have loved to do it but they were such great people that they didn't charge enough and therefor couldn't pay enough. I was a single mother at the time and couldn't support my daughter on what they could pay. I hope this finds you doing better today! All my best wishes, Tina


Follow Ups




All times are GMT -7. The time now is 11:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!